<  Back to the Polytechnique Montréal portal

Exact algorithms for the two-dimensional guillotine knapsack

Mohammad Dolatabadi, Andrea Lodi and Michele Monaci

Article (2012)

Document published while its authors were not affiliated with Polytechnique Montréal

An external link is available for this item
PolyPublie URL: https://publications.polymtl.ca/15489/
Journal Title: Computers and Operations Research (vol. 39, no. 1)
Publisher: Elsevier
DOI: 10.1016/j.cor.2010.12.018
Official URL: https://doi.org/10.1016/j.cor.2010.12.018
Date Deposited: 18 Apr 2023 15:10
Last Modified: 18 Apr 2023 15:10
Cite in APA 7: Dolatabadi, M., Lodi, A., & Monaci, M. (2012). Exact algorithms for the two-dimensional guillotine knapsack. Computers and Operations Research, 39(1), 48-53. https://doi.org/10.1016/j.cor.2010.12.018



Repository Staff Only

View Item View Item